liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On Path Factors of (3,4)-Biregular Bigraphs
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Umeå University.
2008 (English)In: Graphs and Combinatorics, ISSN 0911-0119, Vol. 24, no 5, 405-411 p.Article in journal (Refereed) Published
Abstract [en]

A (3, 4)-biregular bigraph G is a bipartite graph where all vertices in one part have degree 3 and all vertices in the other part have degree 4. A path factor of G is a spanning subgraph whose components are nontrivial paths. We prove that a simple (3,4)-biregular bigraph always has a path factor such that the endpoints of each path have degree three. Moreover we suggest a polynomial algorithm for the construction of such a path factor.

Place, publisher, year, edition, pages
2008. Vol. 24, no 5, 405-411 p.
Keyword [en]
Path factor, Biregular bigraph, Interval edge coloring
National Category
URN: urn:nbn:se:liu:diva-16082DOI: 10.1007/s00373-008-0803-yOAI: diva2:133100
Available from: 2009-01-07 Created: 2009-01-07 Last updated: 2009-04-22

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Asratian, Armen
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Graphs and Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 387 hits
ReferencesLink to record
Permanent link

Direct link